# SDR SWAA2020021214301

- Difficulty date: January 25, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004618
- Condition: Corroded
- Location: Bs 747-877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK CORRODED AROUND NUTPLATE HOLES BETWEEN BS. 747+8 TO BS. 877,  RBL 13.8.   / R&R FLOOR TRACK IAW SRM.
